Volume 15, Number 2 , April 2017

Journal of Data Science, v.15, no.2

Aggregated Model of TTF With UTAUT2 in an Employment Website Context

by Kuo-Yu Huang, Yea-Ru Chuang

Journal of Data Science, v.15, no.2

On the extension of inverse Lindley distribution

by Vikas Kumar Sharma

Journal of Data Science, v.15, no.2

Modelling location, scale and shape parameters of the Birnbaum-Saunders generalized t distribution

by Luiz R. Nakamura, Robert A. Rigby, Dimitrios M. Stasinopoulos

Journal of Data Science, v.15, no.2

Marshall-Olkin extended generalized Gompertz distribution

by Lazhar Benkhelifa

Journal of Data Science, v.15, no.2

Anemia in Married Females of Uttar Pradesh and Its relation to Body Mass Index: Application of Poisson Regression

by Sonam Maheshwari, Brijesh P. Singh, Puneet Kumar Gupta

Journal of Data Science, v.15, no.2

Case deletion diagnostics in Liu semiparametric regression models

by Hadi Emami

Journal of Data Science, v.15, no.2

Investigating the underlying causal network on European football teams

by Pedro H.R. Cerqueira, Luiz R. Nakamura, Rodrigo R. Pescim

Journal of Data Science, v.15, no.2

ROBUST ANCOVA: HETEROSCEDASTIC CONFIDENCE INTERVALS THAT HAVE SOME SPECIFIED SIMULTANEOUS PROBABILITY COVERAGE

by Rand Wilcox

Journal of Data Science, v.15, no.2

General Semiparametric Area Under the Curve Regression Model with Discrete Covariates

by Som B. Bohora, Yan D. Zhao, Tatiana N. Balachova

Journal of Data Science, v.15, no.2

Conditional independence for categorical data using Poisson log-linear models

by Michael Tsagris